# SDR SWAA2014051227864

- Difficulty date: May 10, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 27,867 hours, 16,633 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3004032
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR EMERGENCY LIGHT NR 3 INOPERATIVE.  RELAMPED IAW MM.
